# SDR SIMA201018201

- Difficulty date: July 1, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 25,456 hours, 24,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82311
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE AFT CEILING EMERGENCY LIGHT TO BE INOPERABLE. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED THE EXIT CEILING LIGHT.  THE OPERATIONAL CHECK WAS GOOD IAW AMM 33-50-15.  THE AIRCRAFT WAS RETURNED TO SERVICE.
